... it take time for it to get in your system or maybe im not taking enough.but i have to take what the doc says too take cause he gave my mother my medicine and im 33 yrs old.have you ever heard anything like that?anyway will i feel better soon?
Could you be a little more specific about how you feel so that those of us on suboxone might be able to offer some input. Are you still feeling withdrawal? If you think you are, please call the doctor who prescribed it so you can be re evaluated. It shouldn't take very long to stabilize you if you are properly dosed, but, if you can add some detail, we may be able to offer some insight. Sorry this isn't a better answer.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2009 • 3 answers
I started suboxone yesterday, I felt bad yesterday and today Im still tired and in pain . will this?
Posted 4 Sep 2009 • 2 answers
Posted 2 Oct 2010 • 2 answers
Posted 10 Oct 2010 • 2 answers
Posted 12 Oct 2011 • 3 answers